Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Vaccines administered evening of 4/17/07, client did not have any adverse effect until next day. States while in school started feeling weak and dizzy, this progressivly became worse, but did not require leaving school. That night symptoms still occuring and worsening. "almost drunk -like" Mother callled ER at Hospital. Instruced to give Benadryl. Client Slept through night. Remained "dizzy and uncoordinated: the next morning, received more Benadryl. Symptoms resolved that day. No rash during initial episode, but did C/O rash over majority of body, possibly hives, about 2 weeks after immunizations. Benadryl given about TID during this episode and rash lasted about 3 days.No further symptoms. Informed of these events on 6/19/07 when client came in for HPV #2, incident reviewed by Medical director and order obtained to give HPV #2, request that family call Health Department for any problems.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166